# SDR AALA202204043178

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 25,643 hours, 2,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 6D EMERGENCY AISLE LIGHT/SIGN IS FALLING OUT. INSTALLED SEAT 6D EMERGENCY AISLE LIGHT PER CMM 25-25-21.
